MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75", 7IN TUBING

Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75", 7IN TUBING
Catalog Number DYNDTNBC23G7
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when engaging the safety on the device, the needle fell off and onto the floor.".
 
Additional Manufacturer Narrative
It was reported that the butterfly needle set where the needle fell off and onto the floor when engaging the safety on the device; no patient or employee harm was reported.At this time, a sample(s) was not received for investigation; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months, and the vendor's internal investigation included dhr review, inspection records review, retained sample inspection, and simulated usage verification.The investigation results were unconfirmed, and the complaint was not confirmed because this issue can only be confirmed by further investigating the sample or a provided photo.No abnormalities were found in the product, the product quality meets the requirements of the product specifications, and based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLD COLL SET, 23GX0.75", 7IN TUBING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50884312
Report Number1417592-2026-49985
Device Sequence Number15937510
Product Code FPA
UDI-Device Identifier30193489010422
UDI-Public30193489010422
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBC23G7
Device Lot Number220501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown